# SDR 2025F00165

- Difficulty date: July 23, 2025
- Submitted: July 26, 2025
- Operation: General aviation
- Aircraft: N874SA
- Make and model: Pilats PC1247E
- Aircraft serial: 1574
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 0253500
- Part serial: 2241T00328
- Condition: Blown
- Location: Zone 700
- Part time: 8,154 hours, 7,624 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON JULY 23, 2025, AT APPROXIMATELY 19:47 LOCAL TIME, FLIGHT 807, OPERATING AIRCRAFT N874SA, EXPERIENCED A LEFT-HAND MAIN LANDING GEAR (LH MLG) TIRE FAILURE DURING THE LANDING ROLLOUT. AS A RESULT OF THE TIRE BLOWOUT, THE AIRCRAFT CAME TO A STOP ON THE TAXIWAY. THE FLIGHT CREW COORDINATED WITH SIGNATURE AVIATION FOR ASSISTANCE, AND THE AIRCRAFT WAS SUBSEQUENTLY TOWED TO THE SIGNATURE AVIATION RAMP, CLEARING THE TAXIWAY WITHOUT FURTHER INCIDENT.
